Fourier–Gegenbauer pseudospectral method for solving periodic fractional optimal control problems
Author
Abstract
Suggested Citation
DOI: 10.1016/j.matcom.2024.05.003
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Elgindy, Kareem T. & Refat, Hareth M., 2024. "Direct integral pseudospectral and integral spectral methods for solving a class of infinite horizon optimal output feedback control problems using rational and exponential Gegenbauer polynomials," Mathematics and Computers in Simulation (MATCOM), Elsevier, vol. 219(C), pages 297-320.
- Hallaji, Majid & Dideban, Abbas & Khanesar, Mojtaba Ahmadieh & kamyad, Ali vahidyan, 2018. "Optimal synchronization of non-smooth fractional order chaotic systems with uncertainty based on extension of a numerical approach in fractional optimal control problems," Chaos, Solitons & Fractals, Elsevier, vol. 115(C), pages 325-340.
- Elgindy, Kareem T., 2024. "Fourier-Gegenbauer pseudospectral method for solving time-dependent one-dimensional fractional partial differential equations with variable coefficients and periodic solutions," Mathematics and Computers in Simulation (MATCOM), Elsevier, vol. 218(C), pages 544-555.
Most related items
These are the items that most often cite the same works as this one and are cited by the same works as this one.- Zhong, Mei & Huang, Chengdai & Cao, Jinde & Liu, Heng, 2024. "Adaptive fuzzy echo state network optimal synchronization control of hybrid–order chaotic systems via reinforcement learning," Chaos, Solitons & Fractals, Elsevier, vol. 181(C).
- Elgindy, Kareem T. & Refat, Hareth M., 2024. "Direct integral pseudospectral and integral spectral methods for solving a class of infinite horizon optimal output feedback control problems using rational and exponential Gegenbauer polynomials," Mathematics and Computers in Simulation (MATCOM), Elsevier, vol. 219(C), pages 297-320.
More about this item
Keywords
Fourier collocation; Fractional optimal control; Gegenbauer quadrature; Optimal periodic control; Periodic fractional derivative; Pseudospectral method;All these keywords.
Statistics
Access and download statisticsCorrections
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:matcom:v:225:y:2024:i:c:p:148-164. See general information about how to correct material in RePEc.
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Catherine Liu (email available below). General contact details of provider: http://www.journals.elsevier.com/mathematics-and-computers-in-simulation/ .
Please note that corrections may take a couple of weeks to filter through the various RePEc services.